# SDR USAA060188

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 FRAME ABOVE STRINGERS 20L AND 21L CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED PARTS IAW EA 97315, DEFECT SIZE: .50 INCH.
